Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite groups with quasi-dihedral and wreathed Sylow $ 2$-subgroups.


Authors: J. L. Alperin, Richard Brauer and Daniel Gorenstein
Journal: Trans. Amer. Math. Soc. 151 (1970), 1-261
MSC: Primary 20.27
MathSciNet review: 0284499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The primary purpose of this paper is to give a complete classification of all finite simple groups with quasi-dihedral Sylow 2-subgroups. We shall prove that any such group must be isomorphic to one of the groups $ {L_3}(q)$ with $ q \equiv - 1 \pmod 4,{U_3}(q)$ with $ q \equiv 1 \pmod 4$, or $ {M_{11}}$. We shall also carry out a major portion of the corresponding classification of simple groups with Sylow 2-subgroups isomorphic to the wreath product of $ {Z_{{2^n}}}$ and $ {Z_2},n \geqq 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.27

Retrieve articles in all journals with MSC: 20.27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0284499-5
PII: S 0002-9947(1970)0284499-5
Keywords: Quasi-dihedral, wreathed, Q-group, D-group, QD-group, regular group
Article copyright: © Copyright 1970 American Mathematical Society